Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Polynomial-like approximation

Author: Oliver Gross
Journal: Math. Comp. 8 (1954), 58-60
MSC: Primary 65.0X
MathSciNet review: 0061467
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • S. P. Diliberto and E. G. Straus, On the approximation of a function of several variables by the sum of functions of fewer variables, Pacific J. Math. 1 (1951), 195–210. MR 43882

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society